advertisement
Question
Posted by: alt | 2005/07/28

period for 3 weeks

Hi! I quit taking the patch birth control in the middle of June. I now have been spotting (not sure if it's spotting or my peridod) for 3 weeks. Is this because I quit using birth control?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Moi | 2005/07/29

The best thing would be for you to consult your gynae.

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement